# SDR DL72S970566

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A .75 INCH CRACK IN FUSELAGE SKIN AT L1 DOOR, UPPER HINGE CUTOUT.  REPAIRED PER DELTA ERA 301966-14.
